# SDR DALA2023102008661

- Difficulty date: October 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 86,258 hours, 22,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 PASSENGER SEAT 35D AISLE TRIM EMERGENCY ESCAPE PATH LIGHT ATTACHMENT BROKEN. CORRECTIVE ACTION: R/R ENDBAY BUMPER AND HOUSING REF B757 CMM 25-22-58. OPS CHECK GOOD. (0018603)
